# SDR UALA2012040402087

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 37,332 hours, 15,998 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 322
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM LEFT WINDSHIELD HEAT INOPERATIVE.   WINDOW HEAT SENSOR & SPARE IS INOPERATIVE.  INSTALLED CAPTAIN'S WINDSHIELD UP TO STEP E8 OF MM.  ALSO COMPLETED STEP 'F' CHECK OF CLEARANCES.  ICE DETECTION PROBE WIRES NOT CONNECTED.  FINISHED INSTALLATION OF CAPTAIN'S WINDSHIELD BY ACCOMPLISHING TASKS AMM 56-11-11-914-051-C THRU AMM 56-11-11-410-052-A.
